arrow
Volume 3, Number 1
Previous Issue Next Issue

Chuan-Miao Chen

J. Comp. Math., 3 (1985), pp. 1-7.

Preview Full PDF 2341 21605 Abstract

Quan-Sheng Xu & You-Lan Zhu

J. Comp. Math., 3 (1985), pp. 8-18.

Preview Full PDF 2252 21880 Abstract

Ji-Guang Sun

J. Comp. Math., 3 (1985), pp. 19-26.

Preview Full PDF 2180 21386 Abstract

Shou Hao

J. Comp. Math., 3 (1985), pp. 27-34.

Preview Full PDF 2289 20996 Abstract

Qing-Yang Li

J. Comp. Math., 3 (1985), pp. 35-40.

Preview Full PDF 2214 20935 Abstract

Geng Sun

J. Comp. Math., 3 (1985), pp. 41-49.

Preview Full PDF 2226 21340 Abstract

Yu-Lin Zhou

J. Comp. Math., 3 (1985), pp. 50-71.

Preview Full PDF 2271 20981 Abstract

Shao-Yun Huang & Cai-Jing Zhou

J. Comp. Math., 3 (1985), pp. 72-89.

Preview Full PDF 2186 21657 Abstract

Guan-Quan Zhang

J. Comp. Math., 3 (1985), pp. 90-96.

Preview Full PDF 2207 21204 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard